# SDR FDEA201002110412

- Difficulty date: February 11, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510250
- Condition: Damaged
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX WEB, LIGHTING HOLE ROUTE OUT IS GREATER  THAN .100 INCH, BS 1230. FABRICATED NEW DOUBLER IAW SRM 53-10-2, FIG 6 AND 51-40-2 FIG 1.  INSTALLED NEW DOUBLER IAW SRM 51-30-2 AND 51-40-  2 FIG 1, REV 102.
